MathSciNet Relay Station
MathSciNet bibliographic data
MR2446848 60F05 (60H10 60J75)
Īvanenko, D. O. Existence of a limit distribution of a solution of a linear inhomogeneous stochastic differential equation. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 78 (2008), 43--53; translation in Theory Probab. Math. Statist. No. 78 (2009), 49–60
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement